Some New Classes of Extended General Mixed Quasi-Variational Inequalities
Muhammad Aslam Noor and
Khalida Inayat Noor
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
We consider and study a new class of variational inequality, which is called the extended general mixed quas-variational inequality. We use the auxiliary principle technique to study the existence of a solution of the extended general mixed quasi-variational inequality. Several special cases are also discussed. Results proved in this paper may stimulate further research in this area.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/962978.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/962978.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:962978
DOI: 10.1155/2012/962978
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().